# SDR FPI2012F00000

- Difficulty date: December 20, 2011
- Submitted: January 3, 2012
- Operation: Air carrier
- Aircraft: N2495S
- Make and model: Cessna 210L
- Aircraft serial: 21061304
- Engine: Cont IO520L
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder Head
- Part number: AEC65385
- Part serial: 6671624
- Condition: Cracked
- Location: Nr 1
- Part time: 1,057 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A 100 HR INSP, COMPRESSION TEST FOUND NR 1 CYLINDER HEAD CRACKED ABOVE EXHAUST VALVE TO SPARK PLUG UPPER USING SOAP WATER SOLUTION DURING COMPRESSION TEST.  REPLACED WITH NEW ASSY.
